# SDR USAA010111

- Difficulty date: February 5, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N520AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23706
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 40,659 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND T-CAP CORRODED 70 INCHES, RBL 46 TO LBL 48.  REPLACED T-CAP PER SRM 53-10-51.  (M)
